# SDR V0XD20210317004

- Difficulty date: January 21, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING MACHINED RIB IS CRACKED JUST I/B OF SLAT 1. REMOVED AND REPLACED MACHINED RIB IAW CRJ900 SRM 51-42-13, 51-42-06, AND 51-40-11. SEE AVMAX W/O: 80909 W/C: 6075 FOR WORK PERFORMED.
